Text Size
Smaller
Bigger

MDMA and Hallucinating

answered 06:17 PM EST, Tue July 09, 2013
anonymous anonymous
If you take a lot of MDMA will you start hallucinating like feeling like you have bugs under your skin and these hallucinations will last way after you stop being high? If this happens does it mean that the MDMA is actually cut with something more dangerous or can this happen if you take enough MDMA in a row, like for a few days in a row. If this happens is it dangerous or do you just have to wait and it will go away?

Zelik Mintz Says...

Drugs affect different people in different ways.  Binge use of MDMA can certainly, depending on the person, have any number of side effects which may not totally resolve when the use is stopped.  Frequency and amounts, as well as the psychological and psychological state of the person using, can all contribute to any number of effects from the drug.  In addition, when one buys an illegal drug, one does not know what that drug is cut with or what the drug even consists of.  When buying street drugs, there is always a large degree of risk on getting what you intended to buy.  If the hallucinations persists, I strong urge being evaluated by a psychiatrist who specializes in use of illegal drugs or addiction.

Email It Send this page Print It Print friendly page Subscribe Subscribe to this topic category

Page last updated Jul 09, 2013

Join Thousands of Readers

who receive our weekly recovery newsletter.

Addictions: Featured Experts
All Experts
Topics Covered by this Expert
ADD ADHD ADHD Treatment Hep C Hepatitis C Modafinil Smart Drugs

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.